# SDR DALA2015040602684

- Difficulty date: April 5, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 55,050 hours, 10,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 1818, EMERGENCY FLOOR PATHS LIGHTS INOPERATIVE FROM SEATS 6A TO 10A. FOUND CONNECTOR UNSECURE UNDER SEAT 10A.  SECURED CONNECTOR.  OPS CHECKED GOOD.
